# SDR MASA2016041212592

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 27,582 hours, 22,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGN ROW 13, ONE BULB INOPERATIVE.
